MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC ENDOPATH, ULTRA VERESS; INSUFFLATOR, LAPAROSCOPIC

ETHICON ENDO-SURGERY, LLC ENDOPATH, ULTRA VERESS; INSUFFLATOR, LAPAROSCOPIC
Model Number UV120
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/03/2019
Type of Reportable Event Malfunction
Event or Problem Description
Tried to insufflate during laparoscopic appendectomy, insufflation tubing was connected to veress needle which was in patient and monitor started flashing high numbers and said it was occluded.Took out of patient and looked at tubing and veress needle and noticed tip of veress needle was occluded and air was not able to pass through the hole at the end.Opened new veress needle to use during surgery and saved old one to be sent back to manufacturer.

Brand Name
ENDOPATH, ULTRA VERESS
Common Device Name
INSUFFLATOR, LAPAROSCOPIC
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC
4545 creek rd.
cincinnati OH 45242
MDR Report Key8435630
Report Number8435630
Device Sequence Number11275680
Product Code HIF
UDI-Device Identifier10705036013426
UDI-Public(01)10705036013426
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/08/2019
Report Date (Section F) 03/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUV120
Device Catalogue NumberUV120
Device Lot NumberT40324
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/20/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA03/08/2019